Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 55, Number 6

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 55, Number 6 (1949)
Bull. Amer. Math. Soc. 55 (1949)
More Information
Full-text PDF     Request Permissions
The Schwarzian derivative and schlicht functions
Zeev Nehari.
Bull. Amer. Math. Soc. 55 (1949), 545-551
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0029999
Remarks on a paper by Zeev Nehari
Einar Hille.
Bull. Amer. Math. Soc. 55 (1949), 552-553
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0030000
Special properties of measure preserving transformations
Stephen P. Diliberto.
Bull. Amer. Math. Soc. 55 (1949), 554-562
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0030128
Generalized convex functions and second order differential inequalities
Mauricio Matos Peixoto.
Bull. Amer. Math. Soc. 55 (1949), 563-572
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0029949
A recurrence formula for $𝜁( 2n )$
Huan-Ting Kuo.
Bull. Amer. Math. Soc. 55 (1949), 573-574
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0029937
On a problem of Max A. Zorn
Rimhak Ree.
Bull. Amer. Math. Soc. 55 (1949), 575-576
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0030621
A note on $S$-spaces
E. G. Begle.
Bull. Amer. Math. Soc. 55 (1949), 577-579
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0030193
Some remarks about Lie groups transitive on spheres and tori
Armand Borel.
Bull. Amer. Math. Soc. 55 (1949), 580-587
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0029915
A note on least common left multiples
B. M. Stewart.
Bull. Amer. Math. Soc. 55 (1949), 587-591
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0029870
Integral extensions of a ring
Harold Chatland and H. B. Mann.
Bull. Amer. Math. Soc. 55 (1949), 592-594
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0029883
A theorem on difference polynomials
Richard M. Cohn.
Bull. Amer. Math. Soc. 55 (1949), 595-597
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0029887
Inversive difference fields
Richard M. Cohn.
Bull. Amer. Math. Soc. 55 (1949), 597-603
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0029888
The Wedderburn principal theorem for alternative algebras
R. D. Schafer.
Bull. Amer. Math. Soc. 55 (1949), 604-614
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0029895
A note on the minimum of a binary form
N. C. Ankeny.
Bull. Amer. Math. Soc. 55 (1949), 615-618
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0030545
On a theorem of H. Cartan
Richard Brauer.
Bull. Amer. Math. Soc. 55 (1949), 619-620
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0029891
A theorem on integral symmetric matrices
B. W. Jones.
Bull. Amer. Math. Soc. 55 (1949), 620-622
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0030564
Invariants of intersection of certain pairs of space curves
Chuan-Chih Hsiung.
Bull. Amer. Math. Soc. 55 (1949), 623-628
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0031305
On essentially absolutely continuous plane transformations
Tibor Radó.
Bull. Amer. Math. Soc. 55 (1949), 629-632
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0029975
The uniqueness of a certain line involution
C. R. Wylie Jr..
Bull. Amer. Math. Soc. 55 (1949), 633-638
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0033086
Superposability properties of naturally metrized groups
David Ellis.
Bull. Amer. Math. Soc. 55 (1949), 639-640
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0030527